Alert archive / Missouri / Flash Flood Warnings in 2024

Flash Flood Warning 59, NWS Springfield, MO

June 9, 2024Christian County, Douglas County, Ozark County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 9, 2024, 7:55 AM CDT for Christian County, Douglas County, Ozark County, Missouri. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2024, 7:55 AM CDT (12:55 UTC)
Expired
Jun 9, 2024, 1:00 PM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Christian County, MO, Douglas County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:03 AM CDTFLASH FLOOD1 W Sparta, MOwater over the road near Sparta High School.
Jun 9, 10:19 AM CDTFLASH FLOOD4 Ne Goodhope, MOHighway Y at Beaver Creek was flooded and impassable with 2 to 3 feet of fast flowing water over the road. From social media video.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 0.9 hours before the alert went out and 339 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2024-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2024-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2128 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted.

925 
WGUS53 KSGF 091255
FFWSGF
MOC043-067-153-091800-
/O.NEW.KSGF.FF.W.0059.240609T1255Z-240609T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
755 AM CDT Sun Jun 9 2024

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Eastern Christian County in southwestern Missouri...
  Western Douglas County in southwestern Missouri...
  Northern Ozark County in southwestern Missouri...

* Until 100 PM CDT.

* At 755 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 4 inches of rain have fallen. Additional rainfall amounts up 
  to 1 inch are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Ozark, Ava, Sparta, Wasola, Rome, Squires, Goodhope, Thornfield, 
  Noble, Dogwood, Keltner, Elkhead, Willhoit, Bruner, Rockbridge, 
  Brixey, Oldfield, Zanoni, Linden and Bryant Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3707 9265 3662 9224 3669 9276 3681 9276
      3681 9291 3709 9321

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

JD
1 follow-up statement
679 
WGUS73 KSGF 091753
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1253 PM CDT Sun Jun 9 2024

MOC043-067-153-091803-
/O.EXP.KSGF.FF.W.0059.000000T0000Z-240609T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian MO-Douglas MO-Ozark MO-
1253 PM CDT Sun Jun 9 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON FOR 
EASTERN CHRISTIAN, WESTERN DOUGLAS AND NORTHERN OZARK COUNTIES...

Residual flooding will remain a hazard through the afternoon. An 
Areal Flood Warning remains in effect for portions of the area 
today. Stay aware of flooded roads, creeks, and rivers.

&&

LAT...LON 3707 9265 3662 9224 3669 9276 3681 9276
      3681 9291 3709 9321

$$

JD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:23 AM CDT, 1 hour 32 minutes earlier. Its key messages:

  • Showers and storms will continue to move across the area this morning, with a few lingering storms into this afternoon across southern Missouri. Heavy rainfall and flooding will continue to occur with this activity across portions of the area today. A few strong to severe storms will also remain possible early this morning.
  • A cooler than average early this week with highs today through Tuesday in the middle 70s. -Warmer Temperatures return later in the week into next weekend.
Area forecast discussion, Jun 9, 6:23 AM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
623 AM CDT Sun Jun 9 2024

.KEY MESSAGES...

- Showers and storms will continue to move across the area this
  morning, with a few lingering storms into this afternoon
  across southern Missouri. Heavy rainfall and flooding will
  continue to occur with this activity across portions of the
  area today. A few strong to severe storms will also remain
  possible early this morning.

- A cooler than average early this week with highs today through
  Tuesday in the middle 70s.

-Warmer Temperatures return later in the week into next weekend.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 335 AM CDT Sun Jun 9 2024

Showers and storms continue to develop from central Kansas
through the Missouri Ozarks this morning ahead of an upper
trough. Heavy rainfall will continue to occur with the storms
and where training of storms occur a flooding risk will continue
to occur this morning. The heaviest rainfall amounts from
Saturday evening have occurred in bands with 3 to locally 6
inches of rainfall already falling across portions of the area.
Flooding is ongoing in these locations where the heavy rainfall
has occurred. Outside these heavier bands rainfall amounts drop
off sharply. The last main round of rain is currently pushing
east across central Kansas early this morning as this activity
will continue to move east into the area this morning.
Additional heavy rainfall will occur with this activity as
precipitable water values are around two inches. Where this
additional rainfall occurs in areas that already received heavy
rainfall, the flood threat will increase. This next round of
rain is setting up to occur from Fort Scott Kansas to
Springfield to West Plains Missouri this morning. The majority
of the rain will end later this morning. A cold front will push
south through the area this morning into the afternoon. A few
scattered showers and storms will remain possible into this
afternoon across far southern Missouri as the front moves south.

The overall severe risk is decreasing across the area early
this morning as the instability is weakening though a few strong
to severe storms will still be possible through this morning
with damaging wind gusts up to 60mph and hail up to the quarters
this morning, but this will continue to be more isolated in
nature.

Highs will only warm into the lower to middle 70s this
afternoon as cooler temperatures move into the area and clouds
remain in place much of the day.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 335 AM CDT Sun Jun 9 2024

An upper level trough will move south through the region early
this week. Below normal temperatures are expected through
Tuesday as highs in the 70s occur both days.

An upper level ridge will build east across the plains towards
the region during the second half of the week into next weekend.
A warmer air mass will also advect into the region with highs in
the middle 80s to around 90 returning to the area during this
time. The rainfall chances are overall on the lower side this
week. An upper level disturbance will move east across the
plains but at this time the ensemble model members show the
better rainfall chances remaining west and south of the area.

&&

.AVIATION /12Z TAFS THROUGH 12Z MONDAY/...
Issued at 620 AM CDT Sun Jun 9 2024

For the 12z TAFS, convection will likely continue through the
morning hours at the TAF sites, possibly extending into the
early afternoon before diminishing and moving out of the area.
Generally went with MVFR/IFR conditions within the convection.
Clearing should take place during the late afternoon and evening
with wind becoming light and variable.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 1 PM CDT this afternoon for KSZ073-097-101.
MO...Flood Watch until 1 PM CDT this afternoon for MOZ055>058-
     066>071-077>083-088>098-101>106.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Lindenberg
Hazardous weather outlook, Jun 9, 1:46 AM CDT, 6 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
146 AM CDT Sun Jun 9 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100700-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
146 AM CDT Sun Jun 9 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Slight hail risk.
  Slight thunderstorm wind damage risk.
  Significant lightning risk.
  Significant excessive rainfall risk

DISCUSSION...

Showers and storms continue to develop from central Kansas into
south central Missouri early this morning. This activity will
continue to move east across portions of southeastern Kansas and
the Missouri Ozarks with heavy rainfall and the potential for
flash flooding continuing with this activity this morning.
Isolated showers and storms will remain possible across portions
of far southern Missouri into this afternoon. A Flood Watch
remains in affect until 1 PM for the entire area today.

Additional rainfall amounts of 1 to 3 inches with localized
additional amounts up to 5 inches are expected across portions of
the Missouri Ozarks and southeastern Kansas the rest of this
morning. There will also be the potential for a few strong to
severe storms this morning with damaging winds up to 60 mph and
hail up the the size of quarters the risk with the strongest
storms.

Residual flooding will also likely continue into tonight where
the heavy rainfall occurs from Saturday evening through this
morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed early this morning.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, Jun 9, 6:52 AM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
652 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     Flash Flood      1 SSW Preston           37.93N 93.22W
06/09/2024                   Hickory            MO   Trained Spotter

            Hwy D shut down due to flooding.

&&

REN
Local storm report, Jun 9, 6:55 AM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Springfield MO
655 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     Flash Flood      Fair Play               37.63N 93.58W
06/09/2024                   Polk               MO   Emergency Mngr

            water rescue due to flash flooding ongoing
            near Fair Play, exact location unknown.

&&

REN
Local storm report, Jun 9, 7:04 AM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
704 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Flash Flood      4 S Northview           37.23N 92.99W
06/09/2024                   Webster            MO   911 Call Center

            Water rescue from a home.

&&

REN
Local storm report, Jun 9, 7:14 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
714 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 AM     Flash Flood      2 NNE Pleasant Hope     37.49N 93.26W
06/09/2024                   Polk               MO   Emergency Mngr

            two feet of water over H highway.

&&

REN
Local storm report, Jun 9, 7:16 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
716 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     Flash Flood      2 ESE Pleasant Hope     37.45N 93.24W
06/09/2024                   Polk               MO   Emergency Mngr

            eight feet of water over 215 E at the
            bridge.

&&

REN
Local storm report, Jun 9, 7:42 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
742 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     Tstm Wnd Dmg     1 SSW Sacville          37.38N 93.43W
06/09/2024                   Greene             MO   911 Call Center

            tree over road.

&&

REN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:16 PM CDTSevere Thunderstorm WarningSGFDent, Texas29 min
Jun 8, 7:23 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster14 min
Jun 8, 7:27 PM CDTSevere Thunderstorm WarningSGFDallas, Polk33 min
Jun 8, 7:35 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas25 min
Jun 8, 7:50 PM CDTSevere Thunderstorm WarningSGFTexas40 min
Jun 8, 7:54 PM CDTSevere Thunderstorm WarningSGFGreene, Webster51 min
Jun 8, 7:56 PM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster49 min
Jun 8, 8:13 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk32 min
Jun 8, 8:24 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Texas, Wright51 min
Jun 8, 8:30 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFShannon, Texas45 min
Jun 8, 8:41 PM CDTFlash Flood WarningSGFTexas, Wright6 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFVernon5 days
Jun 8, 8:52 PM CDTRiver Flood WarningSGFCedar71 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFVernon4 days
Jun 8, 8:52 PM CDTRiver Flood WarningSGFPulaski61 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFLaclede65 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFPhelps4 days
Jun 8, 9:00 PM CDTFlash Flood WarningSGFDade, Dallas, Greene, Laclede, Polk, Webster and 1 more6 hr
Jun 8, 9:04 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster26 min
Jun 8, 9:10 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Texas50 min
Jun 8, 9:12 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon48 min
Jun 8, 9:29 PM CDTSevere Thunderstorm WarningSGFGreene31 min
Jun 8, 9:31 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper29 min
Jun 8, 9:34 PM CDTSevere Thunderstorm WarningSGFDouglas26 min
Jun 8, 9:43 PM CDTSevere Thunderstorm WarningSGFDouglas32 min
Jun 8, 9:47 PM CDTSevere Thunderstorm WarningSGFOregon28 min
Jun 8, 9:52 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Ozark38 min
Jun 8, 9:53 PM CDTFlash Flood WarningSGFDouglas, Howell, Wright6 hr
Jun 8, 10:04 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark, Shannon41 min
Jun 8, 10:52 PM CDTFlash Flood Warning Considerable damage threatSGFGreene6 hr
Jun 8, 11:02 PM CDTFlash Flood WarningSGFHowell, Oregon, Ozark4 hr
Jun 8, 11:16 PM CDTSevere Thunderstorm WarningSGFChristian, Stone29 min
Jun 8, 11:32 PM CDTFlash Flood WarningSGFGreene6 hr
Jun 8, 11:32 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster28 min
Jun 8, 11:45 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney30 min
Jun 8, 11:56 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark34 min
Jun 9, 12:06 AM CDTSevere Thunderstorm WarningSGFTexas, Wright24 min
Jun 9, 12:08 AM CDTFlash Flood WarningSGFChristian6 hr
Jun 9, 12:09 AM CDTSevere Thunderstorm WarningSGFOzark36 min
Jun 9, 12:27 AM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone48 min
Jun 9, 12:44 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark31 min
Jun 9, 12:58 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon47 min
Jun 9, 1:19 AM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright41 min
Jun 9, 1:47 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more8 hr
Jun 9, 1:49 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Hickory, St. Clair41 min
Jun 9, 2:02 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFLaclede, Phelps, Pulaski, Texas43 min
Jun 9, 2:07 AM CDTAreal Flood WarningSGFChristian, Douglas, Howell, Oregon, Ozark, Shannon29 hr
Jun 9, 2:12 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Dallas, Greene, Polk and 4 more29 hr
Jun 9, 2:15 AM CDTSevere Thunderstorm WarningSGFCedar, Dade45 min
Jun 9, 2:21 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Morgan39 min
Jun 9, 2:26 AM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski49 min
Jun 9, 2:39 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk33 min
Jun 9, 2:46 AM CDTSevere Thunderstorm WarningSGFPhelps29 min
Jun 9, 2:49 AM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Morgan6 hr
Jun 9, 2:53 AM CDTSevere Thunderstorm WarningSGFCedar, Polk, St. Clair, Vernon36 min
Jun 9, 2:57 AM CDTFlash Flood WarningSGFGreene, Webster2 hr
Jun 9, 2:57 AM CDTSevere Thunderstorm WarningSGFDent, Texas33 min
Jun 9, 4:21 AM CDTAreal Flood WarningSGFCamden, Dallas, Dent, Laclede, Maries, Miller and 4 more27 hr
Jun 9, 4:29 AM CDTFlash Flood WarningSGFDallas, Greene, Laclede, Polk, Texas, Webster and 1 more8 hr
Jun 9, 4:49 AM CDTFlash Flood Warning Considerable damage threatSGFCedar, Hickory, Polk, St. Clair, Vernon8 hr
Jun 9, 4:54 AM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon8 hr
Jun 9, 5:09 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk51 min
Jun 9, 5:33 AM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Polk, Webster42 min
Jun 9, 6:05 AM CDTFlash Flood WarningSGFDade, Greene, Polk6 hr
Jun 9, 6:42 AM CDTFlash Flood Warning Considerable damage threatSGFDallas, Greene, Laclede, Polk, Webster6 hr
Jun 9, 7:07 AM CDTRiver Flood WarningSGFChristian, Stone34 hr
Jun 9, 7:30 AM CDTRiver Flood WarningSGFStone37 hr
Jun 9, 7:31 AM CDTFlash Flood WarningSGFTexas, Wright5 hr
Jun 9, 7:42 AM CDTRiver Flood WarningSGFSt. Clair, Vernon7 days
Jun 9, 8:32 AM CDTRiver Flood WarningSGFPulaski16 hr
Jun 9, 8:44 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Morgan22 hr
Jun 9, 8:44 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more22 hr
Jun 9, 10:23 AM CDTAreal Flood WarningSGFDade, Jasper, Lawrence21 hr
Jun 9, 11:01 AM CDTRiver Flood WarningSGFShannon35 hr
Jun 9, 11:01 AM CDTRiver Flood WarningSGFShannon50 hr
Jun 9, 1:42 PM CDTRiver Flood WarningSGFShannon28 hr

Nearby

Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.